Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i7.20
pages 12-16

Robust Stability of Discrete Control Systems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

ABSTRAKT

The problem of determination of conditions of robust stabilization of linear stationary objects with prescribed multiple estimates of their parameters, is studied. This means, we consider the problem of finding existence conditions of such linear feedback by the state vector, which ensures asymptotic stability of the whole class of closed-loop discrete control systems. On the basis of sufficient conditions of asymptotic stability of linear discrete systems of this class of control systems, easily verified conditions of robust stabilization are derived.


Articles with similar content:

Stabilization of Families of Linear and Nonlinear Discrete Dynamical Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Vsevolod M. Kuntsevich

To the Problem of the Nonlinear Systems Stabilizability
Journal of Automation and Information Sciences, Vol.43, 2011, issue 1
Sergey M. Onishchenko

Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii

Recovery of State Vector of Nonlinear Dynamic Systems
Journal of Automation and Information Sciences, Vol.39, 2007, issue 9
Vsevolod M. Kuntsevich

Optimal Control of a Bundle of Trajectories with Nondifferentiable Performance Criteria
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexander N. Bashnyakov, Fedor G. Garashchenko